# SDR CA960715007

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729641A
- Condition: Faulty
- Location: #1 Eng Idg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TWO HOURS AFTER TAKEOFF #1 ENGINE IDG LOW PRESSURE LIGHT CAME ON. GENERATOR VOLTAGE AND FREQUENCY WENT TO ZERO. POST FLIGHT MAINTENANCE CHECK FOUND IDG OVERHEATED. IDG AND OIL COOLER REPLACED.
